# SDR SWAA2014071730069

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 38,882 hours, 25,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 67778101
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE GIRT BAR HOLDER SECURING CLIP DIRTY.  CLEANED HOLDER IAW MM.
